# SDR P5CA9701853

- Difficulty date: December 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 4
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, NUMBER 4 ENGINE INDICATED LOW THRUST AND APPEARED TO BE STALLED.  RESTARTED ENGINE.  ENGINE OPERATED NORMAL FOR REMAINDER OF FLIGHT.  PERFORMED CHECKS PER M/M 71-00-42 AND FOUND ALL NORMAL.  REPLACED MAIN ENGINE FUEL FILTER PRECAUTIONARY, LEAK CHECK OK.
